Mots-clés : convolution equation
@article{PA_2020_9_2_a8,
author = {V. V. Volchkov and Vit. V. Volchkov},
title = {On the problem of mean periodic extension},
journal = {Problemy analiza},
pages = {138--151},
year = {2020},
volume = {9},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PA_2020_9_2_a8/}
}
V. V. Volchkov; Vit. V. Volchkov. On the problem of mean periodic extension. Problemy analiza, Tome 9 (2020) no. 2, pp. 138-151. http://geodesic.mathdoc.fr/item/PA_2020_9_2_a8/
[1] Helgason S., Groups and Geometric Analysis, Pure Appl. Math., 113, Academic Press, Orlando, FL, 1984 | MR | Zbl
[2] Hörmander L., The Analysis of Linear Partial Differential Operators, v. 1, Springer-Verlag, New York, 1983 | MR
[3] Leont'ev A. F., Sequences of Polynomials in Exponents, Nauka, M., 1980
[4] Riekstyn'sh Z. Ya., Asymptotic Expansions of Integrals, v. 1, Zinatne, Riga, 1974 | MR
[5] Sedletskii A.M., “Biorthogonal expansions of functions in series of exponents on intervals of the real axis”, Russian Math. Surveys, 37:5 (1982), 57–108 | DOI | MR
[6] Sedletskii A. M., “Backward continuation of solutions of a homogeneous convolution equation of retarded type”, Differ. Uravn., 27:4 (1991), 709–711 | MR
[7] Volchkov V. V., Integral Geometry and Convolution Equations, Kluwer Academic Publishers, Dordrecht, 2003 | MR | Zbl
[8] Volchkov V. V., Volchkov Vit. V., Harmonic Analysis of Mean Periodic Functions on Symmetric Spaces and the Heisenberg Group, Springer-Verlag, London, 2009 | MR | Zbl
[9] Volchkov V. V., Volchkov Vit. V., Offbeat Integral Geometry on Symmetric Spaces, Birkhäuser, Basel, 2013 | MR | Zbl
[10] Volchkov V. V., Volchkov Vit. V., “On the extension problem for solutions of homogeneous convolution equations”, Izv. Math., 75:3 (2011), 507–537 | DOI | MR | Zbl